# SDR GLBA2002135

- Difficulty date: August 26, 2002
- Submitted: October 8, 2002
- Operation: Air carrier
- Aircraft: N211GL
- Make and model: Beech 1900D
- Aircraft serial: UE211
- Aircraft time: 15,294 hours, 19,038 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Plug
- Condition: Missing
- Location: Eva Tube
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

RT BLEED FAIL ON TAKE OFF,  REPLACED EVA TUBE PLUG OPS CHECK OK.
